Doctor insights on:
Coming Off Tricor
Im on mirtazapine 30mg bed for 15yrs. It has caused trigly to go out of whack and i take tricor (fenofibrate) 200mg. Can i wean off remeron slowly?
My psychiatrist just took me off my Lexapro (escitalopram) 5mg 1xper day due to im very off balance from it.How long until this off balance thing stops?
Hormonal imbalance: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx Practice safe sex. ...Read more
Was on depo for 2 years, just come off it, what are the side effects of coming off it as I feel awful?
A link for you...: The result is erratic but high estrogen levels causing nausea, sore breasts, fluid retention and abdominal bloating, mood swings and heavy or prolonged vaginal bleeding. With high estrogen levels and weight gain, plus the “hypothalamic incoordination,” ovulation doesn't occur and therefore no progesterone is produced. Ref: http://www.menstruationresearch.org/2013/04/11/stopping-depo-provera-why-and-what-to-do-about-adverse-experiences/ ...Read more
Since weening off propranolol 160mg for anxiety/headaches ive suffered with acid reflux. Will this stop when ive completly come off propranolol?
I was taken off my BP meds olmetec 20mg will I have any withdrawles from stoping them cold turkey?
Why?: If one is taken off BP medications because the BP is too low, it might be helpful to check ones BP sitting and standing each am to determine if it's adequately controlled. If one has had an allergic reaction to the med, avoid arb's (angiotensin receptor blockers). If taken off because of pending surgery, resume it after surgery when BP rises again. ...Read moreSee 2 more doctor answers
On 600mg lyrica&30mg oxynorm daily 6/12.Had back op now and going cold turkey off both as consult wont start weaning yet.How long to withdraw?
Upper an low back muscles are throwing off my balance an making me anxious..is this from comin off seroquel (quetiapine)?
NOT SURE: Not quite sure what you mean by this but there could be some muscle issues involved with Seroquel (quetiapine) as a side effect. Depends on a variety of things like the dose and how long you have been on the Seroquel (quetiapine). I would definitely bring this up with your physician. ...Read more
What are common side effects of coming off of cymbalta (duloxetine)? I took 30mg for ~2.5 months. Psych said to merely cease taking it. Shouldnt i be weaned off?
Flu like symptoms: 30 mg is not a big dose to get off of but a lot of factors effect the discontinuation symptoms. 1 is how long you are on it. 2.5 months is long enough to have symptoms. Why you were on it, are you switching to something else and what. You will know in a few days of stopping it how you will do.Some of the symptoms can be a flu like syndrome, feelings of electric shock, anxiety and mood changes. ...Read more
I've ust gone off Lexapro (escitalopram) and starting on 50mg Zoloft tmrw for anxiety. I've heard the side effects are bad?I've already been off work for 2 days
Zoloft (sertraline): Starting dose is low, make sure u take it with food on full stomach, & keep your prescribing doctor up to date on your progress. Good luck. ...Read more
Just started: It's possible headaches are a side effect. However, unless they are severe i'd continue for a few days and they may go away. If you stop and they persist follow up on this symptom and make sure there's no other cause. It may be an error to assume that the headaches and Cymbalta (duloxetine) are connected. ...Read more
Im 8weeks off off Suboxone and on naltrexone still no energy and terrible RLS .Just started lyrica (pregabalin) &doc is slowly raising dose will this ever end?
Ask for specific : Treatment for rls. Narcotics such as suboxone do a great job blocking rls. Naltrexone on the other hand can have the opposite effect. Your doctor should order a ferritin level to make sure that your total iron body stores are not diminished. I would not be surprised if you also have periodic limb movements of sleep which often accompanies rls. This can cause a great disturbance in sleep continuity and daytime fatigue and sleepiness. The treatment is the same as for rls. ...Read more